# SDR ASAA2022110340594

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 4,989 hours, 1,575 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF #1 WINDOWS FAIL FAIL. GROUNDED - YES. RESET #1 HF C/B CAPTAIN RTP FAIL LIGHTS EXTINGUISHED IAW B737-9 AMM 20-60-01. HF COMMUNICATION OPS TEST NORMAL IAW AMM 23-11-00-710.
